# SDR VNAA2010071500007

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 13,716 hours, 13,707 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RT BLEED DUCT WARNING MESSAGE.  AIRCRAFT DIVERTED TO CAE WITH UNEVENTFUL LANDING.  USING THE MAINTENANCE MANUAL, MAINTENANCE INSPECTED AND FOUND RT PACK COMPRESSOR DISCHARGE TEMP SENSOR LINE TO BE LEAKING.  LINE WAS REPLACED AND CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
